| Model Number |
4004C0509 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the left internal carotid artery (ica) using a penumbra coil 400 (pc400) and a px slim delivery microcatheter (px slim).During the procedure, while advancing the pc400 through the px slim, the pc400 unintentionally detached inside the px slim.Therefore, the physician removed the px slim containing the detached pc400 and then removed the pc400.The procedure was completed using a new pc400 and the same px slim.There was no report of an adverse effect to the patient.